Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Advances in Di erential Equations Volume 3, Number 6, November 1998, pp 753-813. ELLIPTIC BOUNDARY VALUE PROBLEMS
 

Summary: Advances in Di erential Equations Volume 3, Number 6, November 1998, pp 753-813.
ELLIPTIC BOUNDARY VALUE PROBLEMS
INVOLVING MEASURES:
EXISTENCE, REGULARITY, AND MULTIPLICITY
Herbert Amann
Math. Institut, Universitat Zurich, Winterthurerstr. 190, CH{8057 Zurich, Switzerland
Pavol Quittner
Institute of Applied Mathematics, Comenius University, SK{84215 Bratislava, Slovakia
Abstract. In this paper we study linear and semilinear second order elliptic bound-
ary value problems with measures as data. We are particularly interested in the non-
coercive case where we establish existence and multiplicity results, given suitable
growth and monotonicity restrictions for the nonlinearities.
1. Introduction. This paper is concerned with semilinear elliptic bound-
ary value problems (BVPs) of the types
u = f(x; u; ru) + 
u = 0
@  u = g(x; u) +  1
in
;
on 0 ;

  

Source: Amann, Herbert - Institut für Mathematik, Universität Zürich

 

Collections: Mathematics